question-icon

What causes red rashes all over body after encephalitis vaccination?

default
Posted on Tue, 15 Jul 2014
Question: why would a tick borne encephalitis vaccine give red rashes all over the body,and does this mean I can't continue taking the vaccine?
doctor
Answered by Dr. Rahul Kumar (6 hours later)
Brief Answer:
Test dose need to be done

Detailed Answer:
Hello,
Thanks for the query,
You might have developed acute urticaria.
It is an allergic condition.
Anything including vaccines, food, cloth, change in climate, pollens etc can cause urticaria.
Treatment can be with oral anti histamines.
Steroids like prednisolone are also helpful but are used in severe condition.
You may continue with the vaccine schedule, but a test dose must be given before injecting the next dose.
Let me know if you have any other doubt.
Wishing you a good health.
Thank you


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Rahul Kumar

Dermatologist

Practicing since :2010

Answered : 6318 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes red rashes all over body after encephalitis vaccination?

Brief Answer: Test dose need to be done Detailed Answer: Hello, Thanks for the query, You might have developed acute urticaria. It is an allergic condition. Anything including vaccines, food, cloth, change in climate, pollens etc can cause urticaria. Treatment can be with oral anti histamines. Steroids like prednisolone are also helpful but are used in severe condition. You may continue with the vaccine schedule, but a test dose must be given before injecting the next dose. Let me know if you have any other doubt. Wishing you a good health. Thank you